# SDR IPXA2025071131139

- Difficulty date: July 2, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981317203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FR74 HOLE ON PROFILE-Z LH BTW FR72 AND FR75 INSTALLED NEW PROFILE Z LH FOR STRUCTURE BTW FR72 AND FR75 IAW A300-600 SRM 51-40-21.
